# SDR SWAA2022031676260

- Difficulty date: February 21, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-10 AFT PIT FORWARD RH SHIELD CORRODED ON UPPER SURFACE BETWEEN STATIONS 767-787. / [01] REMOVED CORROSION FROM AFT CARGO RH FWD OF DOOR FLOOR SHIELD AND VERIFIED WITH 10X MAG GLASS IAW SRM 53-60-15-1A-1 STEP 2A;[02] VERIFIED MATERIAL LOSS: ORIGINAL T= .050' REMAINING T= .033' LOSS= .017' LIMIT= .005'. FLOOR SHIELD IS OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DET D.;[03] VERIFIED MATERIAL LOSS: ORIGINAL T= .050' REMAINING T= .033' LOSS= .017' LIMIT= .005'. FLOOR SHIELD IS OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DET D. USED TOOL# 27214 CAL DUE: 31AUG22;[04] VERIFIED STEPS 2 AND 3.;[05] REMOVED DAMAGED SHIELD IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND BOEING DWG # 146A0081 ID:0025 REV:A.;[06] VERIFIED STEP 5 C/W;[07] OK TO INSTALL;[08] INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG # 146A0081 ID:0025 REV:A. APPLIED CIC IAW AMM 51-21-91-620-802.;[09] REMOVED CORROSION; VERIFIED MATERIAL LOSS: ORIGINAL T= .050' REMAINING T= .033' LOSS= .017' LIMIT= .005'. FLOOR SHIELD IS OUT OF LIMITS; REMOVED AND REPLACED AFT CARGO SHIELD AT STA 767-787 - SEE ABOVE FOR COMPLETED WORK.;[10] VERIFIED STEP 8 AND 9;[11] AUDIT CW
